Die Polynomlösungen spezieller partieller Differentialgleichungen.

H.K. Kaiser; R. Lidl

Monatshefte für Mathematik (1976)

  • Volume: 81, page 109-118
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kaiser, H.K., and Lidl, R.. "Die Polynomlösungen spezieller partieller Differentialgleichungen.." Monatshefte für Mathematik 81 (1976): 109-118. <http://eudml.org/doc/177743>.

author = {Kaiser, H.K., Lidl, R.},
journal = {Monatshefte für Mathematik},
pages = {109-118},
title = {Die Polynomlösungen spezieller partieller Differentialgleichungen.},
url = {http://eudml.org/doc/177743},
volume = {81},
year = {1976},

AU - Kaiser, H.K.
AU - Lidl, R.
TI - Die Polynomlösungen spezieller partieller Differentialgleichungen.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 109
EP - 118
UR - http://eudml.org/doc/177743
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.